# SDR QXEA2013012500120

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 4,647 hours, 4,801 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Part number: 4100S01807
- Condition: Malfunctioned
- Location: Prop Deice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE CAUTION LIGHT. SELECTED OFF & CAUTION LIGHT EXTINGUISED, SELECTED BACK ON AND PROP ADVISORY LIGHTS NEVER RE-ILLUMINATED.  DIVERTED AND ACCOMPLISHED AN UNEVENTFUL LANDING.  INTERROGATED CDS, NO FAULTS.  CW FIM TASK 30-60-00-810-807. CW ELECTRICAL CONTINUITY CHECK OF NR 1 & NR 2 PROP DEICING HEATER ELEMENTS IAW AMM 30-61-00-760-801. NO DEFECTS. CW GVI OF BOTH NR 1 & NR 2 PROP DE-ICE LEADS & BRUSH BLOCKS. NO DEFECTS. CW FUNCTIONAL TEST OF THE PROP DE-ICE SYS IAW AMM 30-61-00-720-801. TEST PASS. IAW MAINT CONTROL.  R & R NR 1 TMCU. REPLACED  NR1 TMCU IAW AMM TASK 30-61-06-000-801 AND AMM TASK 30-61-06-400-801.  CW CALIBRATION PROCEDURE FOR THE TMCU IAW AMM 30-61-06-820-801. NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE. REPLACED AS A PRECAUTIONARY MEASURE.
